# SDR 00FDEA00448

- Difficulty date: July 12, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 1 REVERSER UNLOCK LIGHT ILLUM.  TAB PROC WERE COMPLIED WITH RESULTING IN ENG SHUTDOWN.  REMOVED AND REPLACED NR 1 ENG RIGHT REV STOW SWITCH PER MM 78-34-02-2, OPS CK NORMAL.
